# SDR SWAA2015122247316

- Difficulty date: December 16, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 27,970 hours, 16,320 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 6547501
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB STIFFENER CRACKED AT RIB STATION 129.50, 17 FROM FRONT SPAR.  REPAIRED STIFFENER IAW EA.
